# SDR DL72W954221

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734874
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER WAS DENTED ON UPPER SKIN SURFACE APPROX 8 INCHES FROM L/E AND 6 INCHES FROM I/B EDGE.  REPAIRED PER MM 57-50-6.
